English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Analytical bounds of in-plane Young’s modulus and full-field simulations of two-dimensional monocrystalline stochastic honeycomb structures

Ma, D., Eisenlohr, P., Shanthraj, P., Diehl, M., Roters, F., & Raabe, D. (2015). Analytical bounds of in-plane Young’s modulus and full-field simulations of two-dimensional monocrystalline stochastic honeycomb structures. Computational Materials Science, 109, 323-329. doi:10.1016/j.commatsci.2015.07.041.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-3195-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-3197-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ma, Duancheng1, Author              
Eisenlohr, Philip2, Author              
Shanthraj, Pratheek1, 3, Author              
Diehl, Martin1, Author              
Roters, Franz1, Author              
Raabe, Dierk4, Author              
Affiliations:
1Theory and Simulation, Microstructure Physics and Alloy Design, Max-Planck-Institut für Eisenforschung GmbH, Max Planck Society, ou_1863392              
2Michigan State University, Chemical Engineering and Materials Science, East Lansing, MI 48824, USA, ou_persistent22              
3Aachen Institute for Advanced Study in Computational Engineering Science, RWTH Aachen University, Schinkelstraße 2, 52062 Aachen, Germany, ou_persistent22              
4Microstructure Physics and Alloy Design, Max-Planck-Institut für Eisenforschung GmbH, Max Planck Society, ou_1863381              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015-07-132015-07-182015-08-012015-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.commatsci.2015.07.041
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Computational Materials Science
  Abbreviation : Comput. Mater. Sci.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 109 Sequence Number: - Start / End Page: 323 - 329 Identifier: ISSN: 0927-0256
CoNE: /journals/resource/954925567766